# SDR YV3R2019012200024

- Difficulty date: February 15, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Aircraft: LN-IU
- Make and model: Robsin R44
- Aircraft serial: 2553
- Aircraft time: 6 hours
- Engine: Lyc O540F1B5
- Engine time: 6 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: D2121
- Part serial: 32282
- Condition: Leaking
- Part time: 6 hours
- Stage of operation: UK
- How discovered: B
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SERVO P/N: D212-1 LEAKING.
